Dilek Seckin, MD. Ayfer Yildiz, MD.
Repigmentation and curling of hair after acitretin therapy
Version of Record online: 23 JUL 2009
© 2009 The Authors. Journal compilation © 2009 The Australasian College of Dermatologists
Australasian Journal of Dermatology
Volume 50, Issue 3, pages 214–216, August 2009
How to Cite
Seckin, D. and Yildiz, A. (2009), Repigmentation and curling of hair after acitretin therapy. Australasian Journal of Dermatology, 50: 214–216. doi: 10.1111/j.1440-0960.2009.00542.x
- Issue online: 23 JUL 2009
- Version of Record online: 23 JUL 2009
- Submitted 15 September 2008; accepted 20 January 2009.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.